Day One Plenary Session

Saturday, November 11th 2017
7:30AM
  • Registration
8:30-9:00AM
  • Opening ceremony
  • Welcome by MC Daniel Schechter
  • Host: Assoc. Prof. Dale Bagshaw President of the APMF President of the Asia Pacific Mediation Forum
  • Convener: Thomas G. Giglione-Arbitrator, Mediator and Trainer
  • Supporting Sponsor: Prof. Tran Van Nam-PhD, Dean, Faculty of Law, National Economics University (NEU), Vietnam
  • Supporting Partner: European Chamber of Commerce
  • Host: Hue University, Prof Doan Duc Luong-PhD Rector Hue University, Vietnam Faculty of Law
9:00-9:30AM
  • Mediation Today:
  • Still Hope for Common Ground
  • Jan Sunoo -Keynote Speaker
  • Adjunct Faculty, Rotary Peace Center, Chulalongkorn University, Thailand
9:30-9:45AM
Morning Tea Break
9:45-10:30AM
  • The Impact of Online Dispute Resolution: Disruptive or Transformational?
  • Stuart Rosove -Keynote Speaker
10:30 - 11:15AM
  • Business Interactions between the United States and East Asia
  • Dr. Christopher W. Smithmyer -Keynote Speaker
  • Lecturer at the University of South Florida
11:15-11:45AM
  • Cross-cultural and Inter-cultural Mediation:
  • Culture and Legal Angles in Vietnam
  • Tuan Phung
11:45-1:30PM
Free Time (Lunch not Included)
Sông Hàn Hall A
Current and Future Trends
Online Dispute Resolution for Courts and E-commerce
Theme Session A
Sông Hàn Hall B
Community and Workplace
Process Communication Model and Mediation
Theme Session B
1:30 - 3:00PM
  • How will Technology Impact on Mediators?
  • Prof. Tania Sourdin( 30 min)
  • Dean of the University of Newcastle Law School


  • Workshop
  • Arbitration/Med-Arb in Commercial Disputes
  • Nguyen Trung Nam, Trinh Nguyen
  • Dean of the University of Newcastle Law School


  • Workshop
  • Ideas on How to Convince others that Mediation is in the Future
  • Pia Deleuran
  • Sibylle Ouwerx( 30 min)
  • Cross-Cultural And Inter-Cultural Mediation


  • Workshop
  • Facilitating Mediation in the Asian Pacific Region
  • Prof. Lisa Toohey
  • Lawyer At Baker & McKenzie


  • Workshop
  • How Law Faculties in Vietnam can Promote Mediation and Negotiation Skills?
  • Prof Tran Van Nam
  • Lecturer At The National Economics University (NEU), Hanoi

3:30-3:15PM
Afternoon Tea Break
3:15-4:45PM
  • Commercial DR through Mediation-US experience for Vietnam
  • Do Thanh Thuy( 30 min)
  • Lawyer and ADR practitioner


  • Mediation Education, Training, Standards and Accreditation:
  • The Importance of Training as an Effort to Empower Mediation
  • Sri Mamudji( 30 min)
  • Executive Director, Indonesian Institute for Conflict Transformation, Indonesia
  • Resolving Neighbor Disputes through Community Dispute Resolution Tribunals
    Dr. Lan Yuan Lim
  • President of the International Institute of Mediators (Singapore)


  • Workshop
  • Cultural Intelligence
  • Prof. Buddy C.Thornton ( 45min)
4:45-5:15 PM
  • Community Mediation in Nepal
  • Prof. Namit Wagley & Preeti Thapa ( 30min )
  • Workshop
  • Managing Workplace Behaviours
  • Mary Ellen Doyle ( 30 min)
5:15-5:45PM
  • Community Mediation
  • Applying custom in mediation at grassroots level of civil disputes in Vietnam
  • Doan Duc Luong ( 45min )
  • Workshop
  • Mediating Workplace Bullying Complaints... Addressing the elephant in the room
  • Moira Jenkins ( 45 min)

Day Two Plenary Session

Sunday, November 12th 2017
7:00AM
Registration
8:00- 8:15AM
  • Presentation of the Asian Pacific Mediation Forum Peace Prize
  • Assoc.Prof. Dale Bagshaw -Keynote Speaker
  • Sponsor of APMF Peace Prize: Cherilyn Tan - CEO - Asia Law Network
8:15 - 8:45AM
  • A Strategic Approach to Mediation in Vietnam
  • Phan Trong Dat
8:45-9:15PM
  • Mediating Legal Disputes Across Borders- Using Technology to Improve Access to Justice
  • Cherilyn Tan
9:15-9.30AM
Morning Tea Break
9:30-10:00AM
  • Assessment Of The Mediation In Resolving Labor Dispute In Viet Nam Legal System
  • Minh Trong Luu
10:00-10:45AM
  • Online Dispute Resolution for Courts and E-commerce:
  • The ​Obstacles Impeding the Future Development of ADR and ODR Dispute Resolution Practices in the Asia-Pacific Region
  • Thomas G Giglione -Keynote Speaker
    Arbitrator, Mediator and Trainer
10:45-11:15AM
  • Integrated Conflict Management and Future of Private ADR in Vietnam
  • Dang Thi Hai Ha
  • Integrated Conflict Management and Future of Private ADR in Vietnam
11:15-11:45AM
  • Conflict Resolution Techniques
  • Hoang Ngoc Bich
11:45-12.00PM
  • Panel Discussion
12:00-1.30PM
Free Time Lunch (not included)
1:30-2:00PM
  • Student Panel Discussion ( 30 min)
  • Fabien Lambert Lin Yang and others to be announced
2:00 -2:45PM
  • Online Dispute Resolution for Courts and E-commerce
  • Chittu Nagarajan -Keynote Speaker ( 45 min)
  • Co- Founder of Modria
2:45 -3:00PM
Afternoon Tea Break
Sông Hàn Hall A
Current and Future Trends
Online Dispute Resolution for Courts and E-commerce
Theme Session A
Sông Hàn Hall B
Community and Workplace
Process Communication Model and Mediation
Theme Session B
3:00 - 4:30PM
  • Labour, Industry and Commercial Disputes:
  • Singapore Tripartite Alliance for Dispute Management
  • Hong Lau Weng


  • Community Theme:
    Dispute Resolution System and Practice in Korea
  • Prof. Chang Hee Won ( 30 min)
  • Workshop
  • Approaches to Mediation, Peace Building and Restorative Justice in Community Mediation
  • Hugh Thompson ( 45 min)
4:30 - 5:00PM
  • Online Dispute Resolution: Suitability in the Construction Industry
  • Anil Changoroth
  • Workshop
  • Integrated Conflict Management and Future of Private ADR in Vietnam
  • Dang Thi Hai Ha ( 45 min)
5:00-5:45PM
  • Workshop
  • Innovative Approaches to Mediation:
  • Applying Psychology to Asian Dispute Resolution
  • Paul Randolph( 30 min)


  • Workshop
  • Room: Sông Hàn Hall B
  • Development Oriented Mediation
  • Diana Evers and Desiree Seghers( 30 min)

Day Three Plenary Session

Monday, November 13th 2017
7:30AM
Registration
8:00 - 8:45AM
  • The Future of Mediation in the Asia Pacific Region:
  • What has Culture Got to Do With it
  • Assoc.Prof. Dale Bagshaw -Keynote Speaker
  • President of the Asia Pacific Mediation Forum
8:45 - 9:15AM
  • Mediation Education, Training, Standards and Accreditation
  • The Polarity Wheel
  • Desiree Seghers
  • certified Mediator and Coach
9:15-9:45AM
  • Our Shared Humanity & Peace Circles: A Path to the Future
  • Evelyn Zellerer -Keynote Speaker
  • Founder/Director Of Peace Of The Circle
9:45-10:00AM
Morning Tea Break
10:00-10:30AM
  • Innovative Approaches to Mediation:The Profound Apology
  • The Profound Apology
  • Greg Rooney
  • Director Of The Mediator Standards Board
10:30 - 11:15AM
  • The Future of Mediation in the Asia Pacific Region
  • Aditya Shivkumar -Keynote Speaker
  • Co-Founder of Resolve Disputes Online (RDO)
11:15 - 11:45AM
  • Humanistic Mediation
  • Margaret Ross ( 30 min)
  • A Member Of The National Board Of AIFLAM (Australian Institute Of Family Law Arbitrators And Mediators)
11:45 -12:15 AM
  • Human Resource Management
  • Johan Lindholm
  • Respect Vietnam’s Hospitality Corporate Advisor
12:15-12:30PM
  • Panel Discussion
12:30- 2:00PM
Free Time Lunch ( Not Included)
Sông Hàn Hall A
Current and Future Trends
Online Dispute Resolution for Courts and E-commerce
Theme Session A
Sông Hàn Hall B
Community and Workplace
Process Communication Model and Mediation
Theme Session B
2:00pm - 3:30PM
  • How Law on Mediation Has Changed to Help Resolve Dispute in Vietnam?
  • Tuan Nguyen( 30 min)
  • Managing Partner of ANT Lawyers



  • Online Dispute Resolution for Courts and E-commerce:
  • Building the competitive advantages through Online Dispute Resolution:The Situation in Vietnam
  • Prof. Ha Cong AnhBao-Vice Dean of Law Faculty of FTU & Prof. Joanne Katz( 30 min)-Professor of Legal Studies in the Department of Criminal Justice


  • Mediation Clinics for Vietnam?
  • Minh Thi Thanh Nguyen ( 30 min)
  • Research Assistant at Pepperdine University USA
  • The Leading Institution that Conducts Quality Control of the Mediators in Indonesia
  • Prof.Daly Erni( 30 min)-lecturer, Faculty of Law, University of Indonesia

  • Community Mediation
  • Mediation is the preferred alternative for conflict resolution in Vietnam
  • Le Thi Nga & Hoang Thi Ai Quynh ( 30 min)


  • Mediation in the Workplace for Human Resources Management
  • Compromised, Confused and Challenged: HR’s Role in Responding to Allegations of Unacceptable Behaviour at Work Mediation in the Workplace for Human Resources Management
    Prof. Penny Webster( 30 min)
  • ADR practitioner, academic and teacher, University of Melbourne, Australia
3:00-3:30PM
  • Final Panel Discussion
    The Future of Dispute Resolution in the Asia Pacific Region
    Thomas G. Giglione.( 30 min)

    Moderator during discussion panel


Post Conference Workshops

Note:
Venue to be annonced
Additional Regiistration Fee Applies

Tuesday November 14th

  • WORKSHOP A
  • Peace Circles Training: The Fundamentals
  • Evelyn Zellerer
  • WORKSHOP B
  • Advanced Online Meditation Training
  • Dr.Buddy Thornton and Dr. Chris Smithmyer

PEACE CIRCLES TRAINING

Peace Circles Training: The Fundamentals
Tuesday November 14th ​at 9:00 am- 3:00 pm

Da Nang, Vietnam

An opportunity to learn, experience and gain practical tools. This training will include:

The Foundation and Invitation of Circles

         Circle Process
         Circle Structure and Flexibility
         Practical Applications & Tools

Circles are a structured yet flexible approach for communication and creating change. Circles are used in a variety of settings - workplaces, justice systems, government, families, schools and communities.
They can serve many purposes, including: learning, governance, conflict resolution, healing, as well as community and team building. Circles can transform disagreements as well as serious crimes of violence.
The Circle process draws upon ancient and contemporary wisdom in a way that serves both the individual and the collective. No Pre-requisites. All Welcome.

Facilitator: Dr Evelyn Zellerer


Dr Evelyn Zellerer is an acclaimed international facilitator, trainer, and speaker with over 20 years experience. She is the Founder/Director, Peace of the Circle. Evelyn is also a professor of criminology, based in Vancouver, Canada.


Testimonials:

“I am taking away so much to work with and build into my practice”

“With the tools you gave us to work with, I think now our relationships at work will improve dramatically.”

“I feel honoured to have been a part of this process… Probably the best course I’ve been on in my 20 years as a police officer.”

Registration:

The number of places is limited to maximum 25.
You must register in advance.
Full Price: 86 USD

Full Price - $86.00 paypal.me/GlobalEducation/86
None

Advanced Meditation Workshop

Online Conflict Management training

November 14th 9:00 am- 11:30 pm

Facilitators: Dr.Buddy Thornton and Dr. Chris Smithmyer

Two Bray Ambassadors, Dr. Buddy Thornton (ABD) of BCT Mediations PLUS & Dr. Chris Smithmyer of Seven Swords Facilitation, two Asia Pacific Mediation Conference Keynote speakers are holding an intermediate workshop on Saturday, Nov.12 after their addresses. This workshop shall offer insight into how mediation education with a component of cross-cultural approaches creates a strong, compelling approach to managing International contract challenges and other types of emerging multi -national conflict. This workshop is included in the 5 -day conference registration fee.
A follow-up post conference Advanced 3 -hour Workshop is scheduled on Tuesday November 14th at 9:00 am The admission is only $86 (1,900,000 VND) and shall include:
• An expansion of education and utilization of the technology built into ODR platforms,
• Demonstrate the economic model that allows practitioners to potentially save billions over time compared to other conflict processes, and
• An assessment of each aifendee's level of Cross -Cultural Competency as it relates to the mediation environment. Participants shall have an opportunity to explore the Bray ODR platform. Seating is limited. For further details, go to www.brav.org. Or tickets can be purchased at the at the APMF conference registration table.


Registration

The admission is only $86+ value (USD)

Registration:

The number of places is limited to maximum 25.
You must register in advance.
Full Price: 86.00 USD

Full Price - $86.00 paypal.me/GlobalEducation/86
None

SUPPORTING PARTNERS


QR code